Metrics

From
Some Iterative Methods for Solving Nonlinear Equations by Rostam K. Saeed, Karwan H.F.Jwamer and Delan O. Salem American Journal of Numerical Analysis. 2015, 3(2), 49-51 doi:10.12691/ajna-3-2-3
Views
12293
Html 11600
Abstract 693
24 October 2015 (publication date) through 20 August 2022 *
13.91 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5508
PDF1710
Epub924
XML1357
PPT424
Figures324
Tables769
Export: 2646
RIS830
BibTex911
Endnote905
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com